# SDR AALA20150314003

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 75,279 hours, 27,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 69599263
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING L1 DOOR, FLIGHT ATTENDANT NOTED THAT THE SLIDE HAD SHIFTED & STARTED TO COME OUT OF ITS CONTAINER.  SECURED THE SLIDE & DURING PERFORMANCE OF PULL TEST THE LANYARD BRACKET BROKE.  R & R SHELF ASSEMBLY MPN 416N2400-8 IAW SMP.  SYS CHECKED NORMAL.
